# SDR RAAA98E8028

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Row 7,10,11
- Component: Grimes, 1102832
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT PAX ROWS 7, 10 AND 11 FAILED SERVICE CHECK.  CHANGED BATTERY PACKS DUE DISCHARGED.
